# SDR AWXA200400657

- Difficulty date: June 3, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 56,151 hours, 35,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298874
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK A 5 INCH CRACK WAS FOUND IN FUSELAGE SKIN AT BS 940, STR 20 LT.  MAINTENANCE REMOVED EXISTING REPAIR DOUBLERS AND CUT OUT DAMAGED AREA OF SKIN AT BS 940, STR 20 LT; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED 3 EACH FILLERS, A REPAIR DOUBLER, AND A TRIPLER; INSTALLED REPAIR PARTS IAW AWA ER 03-5361-04166-RC1.
